Monotone equilibria in nonatomic supermodular games. A comment

Łukasz Balbus, Kevin Reffett, Łukasz Woźny

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Recently Yang and Qi(2013)stated an interesting theorem on the existence of complete lattice of equilibria in a particular class of large nonatomic supermodular games for general action and players spaces. Unfortunately, their result is incorrect. In this note, we detail the nature of the problem with the stated theorem, provide a counterexample, and then correct the result under additional assumptions.

Original languageEnglish (US)
Pages (from-to)182-187
Number of pages6
JournalGames and Economic Behavior
Volume94
DOIs
StatePublished - Nov 1 2015

Keywords

  • Distributional equilibria
  • Games with strategic complementarities
  • Large games
  • Supermodular games

ASJC Scopus subject areas

  • Economics and Econometrics
  • Finance

Fingerprint

Dive into the research topics of 'Monotone equilibria in nonatomic supermodular games. A comment'. Together they form a unique fingerprint.

Cite this